Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 241, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 8, 2012, 2:23 PM CDT for Bosque County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 2:23 PM CDT (19:23 UTC)
- Expired
- Aug 8, 2012, 3:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
246 WUUS54 KFWD 081923 SVRFWD TXC035-082000- /O.NEW.KFWD.SV.W.0241.120808T1923Z-120808T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 223 PM CDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 300 PM CDT * AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERIDIAN. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... MERIDIAN STATE PARK AROUND 300 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3172 9779 3197 9790 3202 9759 3186 9749 TIME...MOT...LOC 1923Z 090DEG 1KT 3191 9766 $$ 85/NH
2 follow-up statements
234 WWUS54 KFWD 081944 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT WED AUG 8 2012 TXC035-082000- /O.CON.KFWD.SV.W.0241.000000T0000Z-120808T2000Z/ BOSQUE TX- 244 PM CDT WED AUG 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL BOSQUE COUNTY... AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERIDIAN. THIS STORM WAS NEARLY STATIONARY. THE SEVERE THUNDERSTORM WILL BE NEAR... MERIDIAN STATE PARK AROUND 300 PM CDT... LAT...LON 3176 9771 3195 9782 3202 9759 3186 9749 TIME...MOT...LOC 1945Z 090DEG 1KT 3191 9767 $$
600 WWUS54 KFWD 081956 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 256 PM CDT WED AUG 8 2012 TXC035-082006- /O.EXP.KFWD.SV.W.0241.000000T0000Z-120808T2000Z/ BOSQUE TX- 256 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOSQUE COUNTY EXPIRES AT 300 PM CDT... AT 256 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM THAT REMAINS NEARLY STATIONARY. LAT...LON 3176 9771 3195 9782 3202 9759 3186 9749 TIME...MOT...LOC 1956Z 090DEG 1KT 3191 9767 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:07 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 8, 2:07 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 207 PM CDT WED AUG 8 2012 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE TO BE SOUTH OF INTERSTATE 20. NORTHEASTERLY SURFACE WINDS BEHIND AN OUTFLOW BOUNDARY FROM THIS MORNINGS STORMS...WILL COME BACK AROUND TO THE SOUTHEAST AND SOUTH BETWEEN 20Z AND 23Z AT THE METROPLEX TAF SITES. HAVE LEFT VCTS AND CB BETWEEN 20Z AND 23Z...THOUGH VCSH MAY BE MORE APPROPRIATE. THERE WILL BE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT BUT THE CHANCES ARE TOO LOW TO MENTION IN THE METROPLEX TAF SITES AT THIS TIME. A COLD FRONT WILL MOVE INTO NORTH TEXAS THURSDAY. WINDS ARE EXPECTED TO SHIFT AROUND TO THE SOUTHWEST BEFORE DAYBREAK...THEN AROUND TO THE WEST AROUND 17Z...AND THEN NORTHWEST BY 21Z. AT WACO...EXPECT SHOWERS AND THUNDERSTORMS IN THE AREA FOR THE NEXT FEW HOURS. RAIN CHANCES WILL DECREASE AFTER 00Z. WINDS SHIFTED TO NORTHWEST AS THE OUTFLOW BOUNDARY MOVED INTO WACO. WINDS WILL COME BACK AROUND TO THE SOUTHEAST AND SOUTH AROUND 00Z. 58 && .UPDATE... SHORT-TERM...HIGH RESOLUTION MODELS INDICATE THAT A CONVECTIVELY ACTIVE PERIOD WILL CONTINUE THROUGH THE DAY ACROSS MUCH OF THE REGION. THE LARGE OUTFLOW BOUNDARY THAT MOVED THROUGH OVERNIGHT APPEARS TO HAVE COMPLETELY DISSIPATED BUT ONGOING CONVECTION THIS MORNING HAS ALREADY PRODUCED SEVERAL OUTFLOW BOUNDARIES WITH WINDS OF 20 TO 30 MPH BEHIND EACH BOUNDARY. THE LARGEST BOUNDARY THIS MORNING CURRENTLY STRETCHES FROM NEAR CARBON TO FORT WORTH TO EAST OF SHERMAN. THIS BOUNDARY IS QUICKLY MOVING SOUTH AND SOUTHEAST. THE REGION CONTINUES UNDER DIVERGENT NORTH FLOW ALOFT WITH SEVERAL WEAK SHORTWAVES MOVING ACROSS THE REGION FROM NORTH TO SOUTH. THE COMBINATION OF HEATING...ADDED LIFT FROM THE SHORTWAVES...AND THE SURFACE BOUNDARIES ARE EXPECTED TO KEEP THE SHOWER AND THUNDERSTORM ACTIVITY GOING INTO AT LEAST THE EVENING HOURS WITH SOME ACTIVITY LIKELY TO OCCUR OVERNIGHT AS WELL. THE 12Z FWD SOUNDING THIS MORNING INDICATES HIGHER PWATS IN PLACE WITH A MORE MOIST ENVIRONMENT ABOVE THE INVERSION AROUND 770 MB. WITH SOME DIURNALLY-DRIVEN DRYING OF THE LOWER LEVELS EXPECTED TODAY...THIS INCREASES THE THREAT FOR DAMAGING DOWNBURST WINDS WITH ANY STRONGER STORMS THAT DEVELOP THIS AFTERNOON AND EVENING. THIS AFTERNOON...THE MAIN FOCUS FOR CONVECTION COULD SHIFT TO AREAS MAINLY SOUTH OF INTERSTATE 20 WHERE THIS MORNING/S OUTFLOW BOUNDARIES WILL LIKELY RESIDE. THIS IS A TREND THAT THE SHORT- TERM...HIGH RESOLUTION MODELS ARE ALSO INDICATING. HAVE INCREASED POPS ACROSS THE REGION FOR TODAY AND THIS EVENING TO 30 TO 40 PERCENT. TEMPERATURES WILL BE TRICKY DUE TO THE ONGOING RAIN THIS MORNING BUT DID LOWER HIGH TEMPERATURES A BIT ACROSS MAINLY THE NORTHWEST HALF OF THE CWA WHERE RAIN COOLED AIR AND DENSE CLOUD COVER ARE OCCURRING THIS MORNING. 82/JLD && .PREV DISCUSSION... /ISSUED 325 AM CDT WED AUG 8 2012/ A HIGH AMPLITUDE RIDGE CONTINUES TO SPIRAL ANTICYCLONICALLY OVER THE FOUR CORNERS WHILE A LONGWAVE TROUGH REMAINS ENTRENCHED OVER THE EAST COAST. THE RESULTING NORTH FLOW OVER THE REGION WILL CONTINUE TO SEND A SERIES OF WEAK DISTURBANCES SOUTHWARD FROM THE PLAINS INTO NORTH TEXAS DURING THE NEXT FEW DAYS. ONE SUCH FEATURE WAS RESPONSIBLE FOR A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS WHICH CONTINUES TO PUSH SOUTHWARD INTO THE NORTHWESTERN COUNTIES OF THE CWA EARLY THIS MORNING. ADDITIONAL DEVELOPMENT DURING THE NEXT SEVERAL HOURS WILL LIKELY BE DRIVEN BY MESOSCALE PROCESSES. A WELL-DEFINED OUTFLOW BOUNDARY HAD ADVANCED SOUTHWARD TO A BOWIE-BRECKENRIDGE LINE BY 3 AM AND SHOULD PROVIDE FOCUS FOR NEW SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE EARLY TO MID MORNING HOURS. MOST SHOWERS AND STORMS SHOULD REMAIN WEST OF I-35/35W CORRIDOR DURING THE MORNING HOURS. ACTIVITY WILL LIKELY EXHIBIT A WEAKENING TREND LATER THIS MORNING DURING TYPICAL NOCTURNAL MCS WEAKENING PERIOD. SURFACE HEATING AND DESTABILIZATION SHOULD THEN LEAD TO MORE SHOWER AND THUNDERSTORM DEVELOPMENT AGAIN THIS AFTERNOON WITH ACTIVITY FOCUSED ALONG LINGERING MESOSCALE BOUNDARIES. THE HIGHEST POPS WILL BE OVER THE WESTERN COUNTIES THIS MORNING BASED MAINLY ON RADAR TRENDS...BUT WILL BROAD-BRUSH SLIGHT CHANCE POPS ACROSS THE ENTIRE REGION FOR THE AFTERNOON PERIOD. A STRONGER SHORTWAVE IS PROGGED TO DIVE SOUTH-SOUTHEASTWARD FROM THE NORTHERN PLAINS INTO THE MS VALLEY TONIGHT THROUGH THURSDAY...EFFECTIVELY DEEPENING THE EAST COAST TROUGH. THIS WILL FORCE A COLD FRONT SOUTHWARD INTO NORTH TEXAS BY THURSDAY AFTERNOON. THE FRONT WILL WORK ITS WAY SOUTH THROUGH THE AREA THURSDAY NIGHT INTO FRIDAY. THE BOUNDARY SHOULD HAVE JUST ENOUGH PUSH TO MAKE IT THROUGH THE MAJORITY OF THE REGION BY LATE FRIDAY. WILL CONTINUE THE SLIGHT CHANCE POPS AHEAD OF AND ALONG THE FRONT THURSDAY AND FRIDAY...WITH DRIER AIR BRINGING AN END TO SIGNIFICANT RAIN CHANCES BY SATURDAY. TEMPERATURES WILL ALSO BE SLIGHTLY COOLER BEHIND THE FRONT THIS WEEKEND...BUT STILL ON THE WARM SIDE AS THE RIDGE OVER THE ROCKIES EXPANDS SOUTHEASTWARD ACROSS TEXAS TO THE GULF. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 102 79 99 75 / 30 30 20 10 10 WACO, TX 77 101 77 101 74 / 30 30 20 20 20 PARIS, TX 75 98 74 95 70 / 30 30 20 5 10 DENTON, TX 77 102 76 99 71 / 30 20 20 5 10 MCKINNEY, TX 77 101 76 98 70 / 30 30 20 5 10 DALLAS, TX 81 102 80 99 76 / 30 30 20 10 10 TERRELL, TX 76 99 76 99 73 / 30 30 20 10 10 CORSICANA, TX 77 99 76 99 74 / 30 30 20 10 10 TEMPLE, TX 75 99 75 100 73 / 30 30 20 20 20 MINERAL WELLS, TX 75 102 75 100 70 / 30 20 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Aug 8, 3:25 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 AM CDT WED AUG 8 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 AM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS. THE PRIMARY HAZARDS WILL BE DAMAGING DOWNBURST WINDS AND HAIL UP TO THE SIZE OF QUARTERS...MAINLY DURING THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS THURSDAY WITH STORM CHANCES DECREASING FROM NORTH TO SOUTH THURSDAY NIGHT THROUGH FRIDAY EVENING. DAMAGING DOWNBURST WINDS...SOME HAIL AND FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON AND EARLY THIS EVENING.
In the hours before
Special weather statement, Aug 8, 1:17 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT WED AUG 8 2012
TXZ159-081845-
MCLENNAN TX-
117 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MCLENNAN COUNTY
AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WACO...STATIONARY.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3155 9734 3160 9742 3169 9739 3175 9727
3167 9714 3154 9722
TIME...MOT...LOC 1818Z 000DEG 0KT 3165 9728Special weather statement, Aug 8, 1:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
157 PM CDT WED AUG 8 2012
TXZ157-081930-
CORYELL TX-
157 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL CORYELL COUNTY
AT 157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF GATESVILLE...MOVING SOUTH AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3140 9784 3164 9784 3165 9781 3167 9765
3160 9761 3142 9757
TIME...MOT...LOC 1857Z 354DEG 6KT 3157 9772Special weather statement, Aug 8, 2:01 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
201 PM CDT WED AUG 8 2012
TXZ159-081930-
MCLENNAN TX-
201 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MCGREGOR...MOVING SOUTH AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
CRAWFORD...HEWITT...LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...
WEST AND WOODWAY.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3159 9759 3186 9704 3167 9690 3143 9718
3135 9743
TIME...MOT...LOC 1902Z 355DEG 6KT 3157 9745Special weather statement, Aug 8, 2:05 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED AUG 8 2012
TXZ143-081930-
HAMILTON TX-
205 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL HAMILTON COUNTY
AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF HAMILTON...STATIONARY.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3189 9797 3187 9790 3172 9780 3168 9777
3166 9777 3159 9792 3163 9808 3165 9808
TIME...MOT...LOC 1905Z 089DEG 0KT 3178 9789Local storm report, Aug 8, 2:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CDT WED AUG 08 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG CHINA SPRING 31.65N 97.32W
08/08/2012 MCLENNAN TX BROADCAST MEDIA
SEVERAL TREES (SIZE UNKNOWN AT THIS TIME) AND POWER
LINES BLOWN DOWN IN CHINA SPRINGSpecial weather statement, Aug 8, 2:18 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 218 PM CDT WED AUG 8 2012 TXZ144-081945- BOSQUE TX- 218 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BOSQUE COUNTY AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF CLIFTON...STATIONARY. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND MERIDIAN STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3176 9750 3178 9777 3200 9771 3198 9750 TIME...MOT...LOC 1918Z 007DEG 2KT 3190 9762
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 22 min |
| Aug 7, 7:07 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Aug 7, 7:12 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Aug 7, 7:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Aug 7, 8:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Aug 8, 12:28 PM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Aug 8, 12:36 PM CDT | Special Weather Statement | FWD | Kaufman | 24 min |
| Aug 8, 1:00 PM CDT | Special Weather Statement | FWD | Navarro | 30 min |
| Aug 8, 1:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Aug 8, 1:57 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Aug 8, 2:01 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Aug 8, 2:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Aug 8, 2:18 PM CDT | Special Weather Statement | FWD | Bosque | 27 min |
| Aug 8, 2:25 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Aug 8, 2:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | FWD | Henderson | 38 min |
| Aug 8, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 33 min |
| Aug 8, 3:10 PM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| Aug 8, 3:18 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Aug 8, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Aug 8, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 62 min |
| Aug 8, 5:17 PM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| Aug 8, 6:33 PM CDT | Special Weather Statement | FWD | Erath | 27 min |
| Aug 8, 6:48 PM CDT | Special Weather Statement | FWD | Hood | 27 min |
| Aug 8, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.